MAUDE Adverse Event Report: STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO12.6 (-15.0/2.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.H3: device evaluation is required but has not yet been performed.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was repositioned but did not resolve the problem.At a later date the lens was exchanged & problem was resolved.
 
Additional Manufacturer Narrative
Corrected data: g3 - in initial mdr is corrected to 18-dec-2025.H11- statement in previous mdr is corrected to "g3-date received by manufacturer in initial mdr is corrected to 18-dec-2025.".(b)(4).
 
Additional Manufacturer Narrative
Corrected data: b4 - 27-feb-2025 date should be corrected to 12-jan-2026 in initial medwatch report.G3 - 19-dec-2025 date should be corrected to 12-jan-2026 in initial medwatch report.Additional information: h3 - device evaluation: lens was returned in a microcentrifuge tube, dry, with residue/debris on the product.Visual inspection found the lens haptic stretched out.Dimensional inspection found the lens within specifications.Claim#: (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key24044614
Report Number2023826-2026-00021
Device Sequence Number9260231
Product Code QCB
UDI-Device Identifier00840311323487
UDI-Public(01)00840311323487(11)240915(17)270831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICMO12.6 (-15.0/2.5)
Device Catalogue NumberVTICMO12.6
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Supplement Date Received by Manufacturer03/05/2026
04/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/30/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: UNKNOWN , LOT#: UNKNOWN; FOAM TIP PLUNGER: UNKNOWN , LOT#: UNKNOWN; INJECTOR MODEL: UNKNOWN , LOT#: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexUnknown